Change search
Refine search result
1 - 9 of 9
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1. Honigs, Katrina
    et al.
    Lombardi, Luigi
    Tirabassi, Sofia
    Stockholm University, Faculty of Science, Department of Mathematics. University of Bergen.
    Derived equivalences of canonical covers of hyperelliptic and Enriques surfaces in positive characteristic2019In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823Article in journal (Refereed)
    Abstract [en]

    We prove that any Fourier–Mukai partner of an abelian surface over an algebraically closed field of positive characteristic is isomorphic to a moduli space of Gieseker-stable sheaves. We apply this fact to show that the set of Fourier–Mukai partners of a canonical cover of a hyperelliptic or Enriques surface over an algebraically closed field of characteristic greater than three is trivial. These results extend earlier results of Bridgeland–Maciocia and Sosna to positive characteristic.

  • 2. Lombardi, Luigi
    et al.
    Tirabassi, Sofia
    Stockholm University, Faculty of Science, Department of Mathematics.
    Deformations of minimal cohomology classes on abelian varieties2016In: Communications in Contemporary Mathematics, ISSN 0219-1997, Vol. 18, no 4Article in journal (Refereed)
    Abstract [en]

    We show that the infinitesimal deformations of Brill–Noether loci W d attached to asmooth non-hyperelliptic curve C are in one-to-one correspondence with the deforma-tions of C. As an application, we prove that if a Jacobian J deforms together with aminimal cohomology class out the Jacobian locus, then J is hyperelliptic. In particular,this provides an evidence toward a conjecture of Debarre on the classification of ppavscarrying a minimal cohomology class.

  • 3. Lombardi, Luigi
    et al.
    Tirabassi, Sofia
    The University of Uta, USA.
    GV-subschemes and their embeddings in principally polarizedabelian varieties2015In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 288, no 11-12, p. 1405-1412Article in journal (Refereed)
    Abstract [en]

    We prove that any embedding of a GV -subscheme in a principally polarized abelian variety does not factorthrough any nontrivial isogeny. As an application, we present a new proof of a theorem of Clemens–Griffithsidentifying the intermediate Jacobian of a smooth cubic threefold to the Albanese variety of its Fano surface oflines.

  • 4.
    Tirabassi, Sofia
    Stockholm University, Faculty of Science, Department of Mathematics.
    A note on the derived categories of Enriques surfaces in characteristic 22016In: Bollettino della Unione matematica italiana, ISSN 0041-7084Article in journal (Refereed)
    Abstract [en]

    We show that the (twisted) derived category recognizes the three different types of Enriques surfaces in characteristic 2

  • 5.
    Tirabassi, Sofia
    Stockholm University, Faculty of Science, Department of Mathematics.
    DERIVED CATEGORIES OF TORIC FANO 3-FOLDSVIA THE FROBENIUS MORPHISM2009In: Le Matematiche, ISSN 2037-5298, E-ISSN 0373-3505, Vol. LXIV, p. 117-154Article in journal (Refereed)
    Abstract [en]

     Costa and Miró-Roig state the following con-jecture:Every smooth complete toric Fano variety has a full strongly exceptionalcollection of line bundles. The goal of this article is to prove it for toricFano 3-folds.

  • 6.
    Tirabassi, Sofia
    Stockholm University, Faculty of Science, Department of Mathematics.
    On the tetracanonical map of varietiesof general type and maximal Albanese dimension2011In: Collectanea Mathematica (Universitat de Barcelona), ISSN 0010-0757, E-ISSN 2038-4815, Vol. 62, no 1Article in journal (Refereed)
    Abstract [en]

    We prove the birationality of the 4-canonical map of smooth projective varietiesof general type and maximal Albanese dimension.

  • 7.
    Tirabassi, Sofia
    Stockholm University, Faculty of Science, Department of Mathematics.
    Syzygies and equations of Kummer varieties2013In: Bulletin of the London Mathematical Society, ISSN 0024-6093, E-ISSN 1469-2120Article in journal (Refereed)
    Abstract [en]

    We study property N p for Kummer varieties embedded by a power of an ample line bundle.

  • 8.
    Tirabassi, Sofia
    et al.
    Stockholm University, Faculty of Science, Department of Mathematics.
    Lahoz, Martí
    Jiang, Zhi
    Characterization of products of theta divisors2014In: Compositio Mathematica, ISSN 0010-437X, E-ISSN 1570-5846, Vol. 150, p. 1384-1412Article in journal (Refereed)
  • 9.
    Øygarden, Morten
    et al.
    University of Bergen, Norway.
    Tirabassi, Sofia
    University of Bergen, Norway.
    Theta-regularity and log-canonical threshold2018In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807Article in journal (Refereed)
    Abstract [en]

    We show that a sharp inequality, proven by Küronya–Pintye, which governs the behavior of the log–canonical threshold of an ideal over P n and that of its Castelnuovo–Mumford regularity, can be applied tothe setting of principally polarized abelian varieties by substituting the Castelnuovo–Mumford regularitywith Θ-regularity of Pareschi–Popa.

1 - 9 of 9
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf